Results overview: Found 8 records in 0.03 seconds.
Articles, 8 records found
Articles 8 records found  
1.
43 p, 1.7 MB Geometric configurations of singularities for quadratic differential systems with three distinct real simple finite singularities / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In this work we classify, with respect to the geometric equivalence relation, the global configurations of singularities, finite and infinite, of quadratic differential systems possessing exactly three distinct finite simple singularities. [...]
2013 - 10.1007/s11784-014-0175-2
Journal of Fixed Point Theory and Applications, Vol. 14 Núm. 2 (2013) , p. 555-618  
2.
62 p, 2.4 MB Geometric configurations of singularities for quadratic differential systems with total finite multiplicity m_f=2 / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In this work we consider the problem of classifying all configurations of singularities, both finite and infinite of quadratic differential systems, with respect to the geometric equivalence relation defined in [3]. [...]
2014
Electronic Journal of Differential Equations, Vol. 2014 Núm. 159 (2014) , p. 1-79  
3.
35 p, 1.6 MB Global configurations of singularities for quadratic differential systems with total finite multiplicity three and at most two real singularities / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae
In this work we consider the problem of classifying all configurations of singularities, finite and infinite, of quadratic differential systems, with respect to the geometric equivalence relation defined in [2]. [...]
2014 - 10.1007/s12346-014-0119-7
Qualitative Theory of Dynamical Systems, Vol. 13 (2014) , p. 305-351  
4.
40 p, 1.5 MB Geometric configurations of singularities for quadratic differential systems with total finite multiplicity lower than 2 / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In [3] we classified globally the configurations of singularities at infinity of quadratic differential systems, with respect to the geometric equivalence relation. The global classification of configurations of finite singularities was done in [2] modulo the coarser topological equivalence relation for which no distinctions are made between a focus and a node and neither are they made between a strong and a weak focus or between foci of different orders. [...]
2013
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica., Vol. 71 Núm. 1 (2013) , p. 72-124  
5.
14 p, 492.6 KB On the limit cycles bifurcating from an ellipse of a quadratic center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal(Canada). Département de Mathématiques et Statistique)
Consider the class of all quadratic centers whose period annulus has a periodic solution whose phase curve is an ellipse E. The period annulus of any of such quadratic centers has cyclicity at least one, and this one is due to a family of algebraic limit cycles(formed by ellipses) bifurcating from the ellipse E. [...]
2015 - 10.3934/dcds.2015.35.1091
Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1091-1102  
6.
53 p, 2.7 MB From topological to geometric equivalence in the classification of singularities at infinity for quadratic vector fields / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In the topological classification of phase portraits no distinctions are made between a focus and a node and neither are they made between a strong and a weak focus or between foci of different orders. [...]
2015 - 10.1216/RMJ-2015-45-1-29
The Rocky Mountain Journal of Mathematics, Vol. 45 Núm. 1 (2015) , p. 29-113  
7.
60 p, 2.7 MB Global configurations of singularities for quadratic differential systems with exactly three finite singularities of total multiplicity four / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova)
In this article we obtain the geometric classification of singularities, finite and infinite, for the two subclasses of quadratic differential systems with total finite multiplicity m_f=4 possessing exactly three finite singularities, namely: systems with one double real and two complex simple singularities (31 configurations) and (ii) systems with one double real and two simple real singularities (265 configurations). [...]
2015 - 10.14232/ejqtde.2015.1.49
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2015) , p. 1-60  
8.
36 p, 338.1 KB Topological and polynomial invariants, moduli spaces, in classification problems of polynomial vector fields / Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistique)
We describe the origin and evolution of ideas on topological and polynomial invariants and their interaction, in problems of classification of polynomial vector fields. The concept of moduli space is discussed in the last section and we indicate its value in understanding the dynamics of families of such systems. [...]
2014 - 10.5565/PUBLMAT_Extra14_23
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 461-496  

See also: similar author names
1 Schlomiuk, D.
9 Schlomiuk, Dana
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.